American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F27) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Eric T. Mortenson. Eulerian series as Modular forms revisited. Proc. Amer. Math. Soc. 143 (2015) 2379-2385.
Abstract, references, and article information   
View Article: PDF

[2] Bruce C. Berndt and Byungchan Kim. Asymptotic expansions of certain partial theta functions. Proc. Amer. Math. Soc. 139 (2011) 3779-3788. MR 2823024.
Abstract, references, and article information   
View Article: PDF

[3] Sander Zwegers. The Folsom-Ono grid contains only integers. Proc. Amer. Math. Soc. 137 (2009) 1579-1584. MR 2470815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Heng Huat Chan, Shaun Cooper and Wen-Chin Liaw. The Rogers-Ramanujan continued fraction and a quintic iteration for $1/\pi$. Proc. Amer. Math. Soc. 135 (2007) 3417-3424. MR 2336553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Min Ho Lee. Multilinear differential operators on modular forms. Proc. Amer. Math. Soc. 132 (2004) 1267-1277. MR 2053330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Olav K. Richter. Theta functions of indefinite quadratic forms over real number fields. Proc. Amer. Math. Soc. 128 (2000) 701-708. MR 1706997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Victor Tan. An application of the regularized Siegel-Weil formula on unitary groups to a theta lifting problem. Proc. Amer. Math. Soc. 127 (1999) 2811-2820. MR 1641117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Manderscheid. Quadratic base change for $p$-adic $\mathrm{SL}(2)$ as a theta correspondence I: Occurrence. Proc. Amer. Math. Soc. 127 (1999) 1281-1288. MR 1616649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tonghai Yang. Common zeros of theta functions and central Hecke L-values of CM number fields of degree 4. Proc. Amer. Math. Soc. 126 (1998) 999-1004. MR 1443174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hershel M. Farkas and Yaacov Kopeliovich. New theta constant identities. II . Proc. Amer. Math. Soc. 123 (1995) 1009-1020. MR 1254837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Li-Chien Shen. On the modular equations of degree $3$ . Proc. Amer. Math. Soc. 122 (1994) 1101-1114. MR 1212287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1